# SDR DALA2015051903351

- Difficulty date: May 12, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 36,671 hours, 21,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLANT SUPPORTS CRACKED, BS 750 ABOVE LONGERON 27L.  FABRICATED AND INSTALLED IAW SRM 412247-14MA AND SRM 51-30-02.
